MAUDE Adverse Event Report: ELUCENT MEDICAL ENVISIO SYSTEM

ELUCENT MEDICAL ENVISIO SYSTEM
Model Number ENVISIO-SYS
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer review included analysis of system event history logs, which confirmed the initially implanted clip was briefly detected during the initial procedure setup but was not subsequently recognized by the system.During the second procedure, localization and excision were successfully completed using a newly implanted clip.The clips were not returned for evaluation despite request; therefore, no functional testing could be performed.The malfunction was verified through log review; however, a definitive root cause could not be established.Review of historical complaint data did not identify a related trend.No adverse clinical signs or symptoms were reported.The event required an additional surgical procedure to complete lesion removal.
 
Event or Problem Description
A localization clip was implanted to mark a target lesion prior to surgical excision.During the subsequent procedure, the system briefly detected the clip but was unable to maintain localization, and the procedure could not be completed as intended.The patient later underwent a second procedure during which an additional clip was implanted to facilitate localization and excision.The lesion was successfully removed.Pathology confirmed both clips were present in the excised specimen.The devices were not returned for evaluation.

Brand Name
ENVISIO SYSTEM
Common Device Name
ENVISIO
Manufacturer (Section D)
ELUCENT MEDICAL
6509 flying cloud drive
suite 160 MN 55344 3307
Manufacturer Contact
sheryl o'brien
6509 flying cloud drive
suite 160
eden prairie, MN 55344-3307
8444177400
MDR Report Key24408347
Report Number3014653199-2026-00001
Device Sequence Number8223401
Product Code NEU
UDI-Device Identifier00851674008034
UDI-Public(01)00851674008034
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K183400
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberENVISIO-SYS
Device Catalogue NumberENVISIO-SYS
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2026
Initial Report FDA Received Date02/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale